# SDR UIEA2016113000924

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N632GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,229 hours, 9,354 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 313T1200Y3
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INBD UPPER RUB STRIP SKIN CHAFED RT SIDE.  REPLACED IAW SRM 51-40-02
